# SDR DALA2014080304431

- Difficulty date: July 31, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1079-1131
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN UNDER WING TO FUSELAGE FILLET FAIRING AREA STA Y=1079 TO Y=1131 BETWEEN LONGERONS 24LT-30 MRB 57-600-01, CARD 171, ZONE 10,  CORROSION AND SOME FASTENERS WERE REMOVED REWORKED AREA IT`S WITHIN LIMITS AND WAS TREATED AND PAINTED FASTENERS REMOVED WERE INSTALLED IAW SRM 53-04, PAR 57B (2)(A) AND 51-10-3, PAR 26, 21 AND 14 AND 51-30-5.
